Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Diverticulitis, have black tarry stools after taking Nutriflex joint care. Remedy?

I am a 65 yr old woman , have been taking Nutri-flex for about 10 days and then I started for a week now black tarry stools , (I have diverticulitis ) so the pattern I believe to be from that but the black tarry stool , would it be from this Nutri fles joint care , ( I am taking this because my knee is bone on bonme and going to be long time before knee replacement , waiting list , ty sorry cannot afford to pay for this but ty anyway
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi, the tarry stools means there is active bleeding in the gastro intestinal tract. Most probably it is due to gastric irritation of the medicines you are using, or if there is iron content in the product it also can cause tarry stools.
If you get the occult blood of stools, you can have clear idea. If occult blood is present it should be discontinued for ever, if absent you can continue taking it. It wont be a problem. Thank you.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor